About this Journal Submit a Manuscript Table of Contents
International Journal of Microwave Science and Technology
Volume 2011 (2011), Article ID 249647, 3 pages
http://dx.doi.org/10.1155/2011/249647
Research Article

Dual-Frequency Decoupling Networks for Compact Antenna Arrays

School of Engineering Systems, Queensland University of Technology, P.O. Box 2434, Brisbane, QLD 4001, Australia

Received 25 November 2010; Accepted 12 January 2011

Academic Editor: Mattia Borgarino

Copyright © 2011 Jacob Carl Coetzee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jacob Carl Coetzee, “Dual-Frequency Decoupling Networks for Compact Antenna Arrays,” International Journal of Microwave Science and Technology, vol. 2011, Article ID 249647, 3 pages, 2011. doi:10.1155/2011/249647